Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 48, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 9, 2008, 6:27 PM EDT for Allen County, Putnam County, Ohio. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 6:27 PM EDT (22:27 UTC)
- Expired
- Jun 9, 2008, 7:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Allen County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 149 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:27 PM EDT | TSTM WND DMG | Lima, OH | *** 1 INJ *** A BUILDING FELL ON A MAN WALKING BY...INJURING HIM. |
| Jun 9, 6:35 PM EDT | TSTM WND DMG | Columbus Grove, OH | A FEW TREES AND POWERLINES DOWN ACROSS THE COUNTY. |
| Jun 9, 6:38 PM EDT | HAIL 0.25 | Columbus Grove, OH | 30 SECONDS DURATION |
| Jun 9, 6:43 PM EDT | HAIL 0.75 | 3 N Columbus Grove, OH | IN ADDITION TO THE PENNY SIZE HAIL...2 POWER POLES WERE SNAPPED ON OLD STATE ROUTE 65...NORTH OF COUNTY ROAD O. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 092226
SVRIWX
OHC003-137-092315-
/O.NEW.KIWX.SV.W.0048.080609T2227Z-080609T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO
EASTERN PUTNAM COUNTY IN WEST CENTRAL OHIO
* UNTIL 715 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF MILLER CITY TO 5 MILES NORTH
OF VAUGHNSVILLE TO FORT SHAWNEE...OR ALONG A LINE EXTENDING FROM 11
MILES NORTH OF DELPHOS TO 9 MILES SOUTHWEST OF OTTAWA TO FORT
SHAWNEE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
OTTAWA...
BLUFFTON...
GLANDORF...
PANDORA...
LEIPSIC...
ROCKPORT...LAFAYETTE AND HARROD...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 80
MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4065 8388 4066 8420 4095 8418 4116 8412
4116 8395 4117 8395 4116 8387
TIME...MOT...LOC 2227Z 250DEG 35KT 4102 8426 4096 8411
4070 8405
$$1 follow-up statement
000
WWUS53 KIWX 092245
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT MON JUN 9 2008
OHC137-092315-
/O.CON.KIWX.SV.W.0048.000000T0000Z-080609T2315Z/
PUTNAM OH-
645 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN PUTNAM COUNTY...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 60 TO 80 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PRENTISS TO 4 MILES EAST OF
LEIPSIC TO 10 MILES SOUTHEAST OF PANDORA...OR ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF OTTAWA TO 8 MILES NORTHEAST OF OTTAWA TO 4
MILES NORTH OF ADA...AND MOVING NORTHEAST AT 49 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BELMORE...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS OF 60 TO 80
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4092 8396 4109 8414 4116 8412 4116 8395
4117 8395 4117 8392 4116 8387 4095 8388
4091 8387
TIME...MOT...LOC 2245Z 235DEG 42KT 4116 8403 4110 8388
4084 8382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:40 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 9, 2:40 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 240 PM EDT MON JUN 9 2008 ...SEVERE STORMS IMMINENT ALONG AND EAST OF A WABASH TO MONTPELIER LINE... .NEAR TERM... STG INSTABILITY/HIGH SFC THETA-E AIRMASS AGAIN THIS AFTN EAST OF SFC FNTL ZONE NOW BISECTING CWA...RUNNING FM MONTPELIER TO KOKOMO PER SAT IMAGERY SHOWING WELL DEMARCATED LINE OF TCU. MCV AND ASSOCD MID LVL SPEED MAX LIFTING NEWD OUT OF SRN IL WILL CONT TO SPARK NEW CONVECTIVE DVLPMNT NEWD ALG SFC FNTL BNDRY. GREATER RISK WILL BE W/ORGANIZING MULTICELLULAR CONVN LIFTING NEWD OUT OF EC IL AND POTENTIAL FOR SHRT SEGMENTED BOW ECHO AND ENHANCED HIGH END WIND DAMAGE THREAT. BEST GUESS WOULD BE ALG/E OF A LINE FM MARION TO AUBURN TWD 4 PM. && .SHORT TERM... ...THREAT FOR HEAVY RAIN OVERNIGHT... FOCUS ON UPSTREAM SW TROUGH OVR KS THIS AFTN AND SECONDARY SFC FNTL WAVE OVR SRN PLAINS LIFTING NE INTO THE SRN LAKES OVERNIGHT. 12Z NAM/WRF IDEAL PROG THIS AFTN ALTHOUGH AS IS TYPICAL A BIT SLOW W/CONV DVLPMNT. ITS CONTS PRIOR SUGGESTION OF LIFTING SFC WAVE UP THROUGH MIDDLE OF CWA OVERNIGHT W/RENEWED LLJ AND W/HIGH PWAT AIRMASS IN PLACE SEE NO REASON TO BACK AWAY FM PRIOR HEAVY RAIN MENTION ESP IN LIGHT OF OTHER GUIDANCE SHOWING SIMILAR RESULTS. HWVR GIVEN MOST OF CWA HAS ESCAPED BULK OF HEAVY RAINFALL IN THE LAST WEEK AND HIGH FFG WILL NOT GO W/FFA. SHOWERS WILL LINGER A BIT INTO TUE AM BFR LIFTING OUT W/PARENT TROUGH. FLW BACKS BY AFTN AND W/SOME INSOLATION NMM/ARW IDEA OF SCT DVLPMNT IS CERTAINLY PLAUSIBLE BUT QUITE UNCERTAIN. WILL KEEP W/AT LEAST SLIGHT CHC MENTION AT THIS POINT. && .LONG TERM MUCH CALMER LONG TERM IN STORE FOR THE REGION WITH ONE POTENTIALLY SIGNIFICANT CONVECTIVE EVENT FRIDAY. QUIET WEATHER WEDNESDAY AS MID LEVEL LOW OVER MT DRIFTS EAST ALONG US-CN BORDER AS OCCLUDED SFC LOW ALSO MOVES ACROSS ONTARIO. STRONG WARM MOIST AIR RETURN AHEAD OF SFC FRONT INCREASES TEMPS/HUMIDITY WED-THU. WARM MOIST AIRMASS IN PLACE BY THURSDAY AFTERNOON...BUT WITH HEIGHTS RISING THROUGH THURSDAY AFTERNOON AS SE CONUS RIDGING HOLDS NWARD OVER AREA...STILL THINKING THERE WONT BE ANY SIGNIFICANT CONVECTION DEVELOPING DURING PEAK HEATING OF THE AFTERNOON. BUT SHOULD BE LOOKED AT AGAIN AS 12Z GFS RUN TRENDED TOWARDS MORE CONVECTIVE ACTIVITY THAN PVS RUNS. FRIDAY SFC BNDRY APPROACHES WHILE COOLER AIR MOVES IN ALOFT AS H5 TROUGH EDGES EAST. WITH PRESENT TIMING PLACING FRONT JUST TO OUR WEST ALONG WITH FAVORABLE UPPER LVL WINDS/DIVERGENCE ON FRIDAY AFTERNOON DEEP MOIST CONVECTION WOULD CERTAINLY BE SUPPORTED. KEPT LINGERING CHANCES OF PCPN SATURDAY MORNING INTO AFTERNOON WITH COLD AIR ALOFT ABOVE LEFTOVER BOUNDARIES AT THE SURFACE. GFS ENSEMBLE AND EC ALL SUPPORT A DRY SATURDAY NIGHT WITH BNDRY WORKING FARTHER EAST. THUS REMOVED POPS FOR SATURDAY NIGHT WITH DRIER LOW LEVELS AND WARMER ALOFT WORKING INTO THE REGION. 12Z GFS RUN BRINGS A DISTURBANCE ROTATING AROUND THE MID LEVEL LOW OVER ONTARIO INTO THE NORTH PORTION OF THE CWA ON SUNDAY. WILL WAIT TO SEE IF THIS FEATURE IS REPRODUCED IN SUCCESSIVE RUNS BEFORE INTRODUCING POPS SO LATE IN THE PERIOD. && .AVIATION... VFR CONDS XPCD THROUGH EVENING BFR DETERIORATING OVERNIGHT AS SFC WAVE OVR THE SRN PLAINS LIFTS NEWD. SHLD SEE AN EXPANSIVE AREA OF SHRA/TSRA OVERNIGHT AS LLJ CRANKS UP AGAIN. GIVEN DEGREE OF DEEP MSTR IN PLACE...IFR CONDS LOOK PSBL YET WILL KEEP SOMEWHAT OPTIMISTIC AT THIS POINT W/MVFR MENTION AND SEE HOW AFTN DVLPMNTS SHAKE OUT...ESP UPSTREAM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && NEAR TERM...HOLSTEN SHORT TERM...HOLSTEN LONG TERM...LUDINGTON AVIATION...HOLSTEN
Hazardous weather outlook, Jun 9, 4:33 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 PM EDT MON JUN 9 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-102045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 433 PM EDT MON JUN 9 2008 /333 PM CDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS MAY BECOME SEVERE THIS EVENING. DAMAGING WIND GUSTS TO 65 MPH IS THE MAIN THREAT. HAIL TO THREE- QUARTERS OF AN INCH IS ALSO POSSIBLE. IN ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE...ESPECIALLY TONIGHT. STORM RUNOFF COULD LEAD TO ISOLATED FLOODING OF STREETS... SMALL STREAMS AND BASEMENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. IT REMAINS TOO EARLY TO ASCERTAIN THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. IN ADDITION TO SEVERE WEATHER REPORTS...RAINFALL REPORTS OF OVER ONE INCH PER HOUR RATES OR TOTALS GREATER THAN 1.50 INCHES ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-102045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 PM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THE CHANCE FOR THUNDERSTORMS WILL INCREASE INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS WITH LOCALIZED HIGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 9, 6:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST OHIO CITY 40.77N 84.62W
06/09/2008 M80 MPH VAN WERT OH AMATEUR RADIO
&&
EVENT NUMBER 01430
LMKLocal storm report, Jun 9, 6:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL SOUTH WHITLEY 41.09N 85.63W
06/09/2008 M0.70 INCH WHITLEY IN NWS EMPLOYEE
DIME SIZED HAIL AT 800 WEST AND SR 14
&&
EVENT NUMBER 01431
LMKLocal storm report, Jun 9, 6:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG CHURUBUSCO 41.23N 85.32W
06/09/2008 WHITLEY IN LAW ENFORCEMENT
FIRE DEPT REPORTED SOME TREES DOWN
&&
EVENT NUMBER 01432
SCHOTTLocal storm report, Jun 9, 6:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0614 PM WALL CLOUD WETSEL 40.95N 84.44W
06/09/2008 VAN WERT OH EMERGENCY MNGR
WALL CLOUD IN WETZEL
&&
EVENT NUMBER 01433
LMKLocal storm report, Jun 9, 6:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0617 PM TORNADO MIDDLE POINT 40.86N 84.45W
06/09/2008 VAN WERT OH EMERGENCY MNGR
TORNADO ON GROUND SOUTH OF MIDDLEPOINT NEAR DELPHUS
&&
EVENT NUMBER 01434
LMKLocal storm report, Jun 9, 6:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM FUNNEL CLOUD LIMA 40.74N 84.11W
06/09/2008 ALLEN OH TRAINED SPOTTER
FUNNEL CLOUD REPORTED NORTH OF ELIDA ROAD AND
CABLE...MOVING NORTHEAST
&&
EVENT NUMBER 01435
LMKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 24 min |
| Jun 9, 5:48 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 57 min |
| Jun 9, 6:01 PM EDT | Tornado Warning | IWX | Van Wert | 29 min |
| Jun 9, 6:19 PM EDT | Tornado Warning | IWX | Paulding, Putnam, Van Wert | 26 min |
| Jun 9, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry | 29 min |
| Jun 9, 6:34 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Williams | 56 min |
| Jun 9, 7:02 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 58 min |
| Jun 9, 7:09 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 35 min |
| Jun 9, 7:10 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.